Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side affects from truvada and sustiva
Jun 2, 2005

I started truvada and sustiva 4 days ago. I have large bumps on my face. Is this a side affect and will it clear by itself?

Response from Dr. Henry

Large bumps on the face could be a wide variety of things from a drug hypersensitivity reaction to an immune reconstitution issue to a flare up of seborrhea or acne or herpes zoster or other conditions--the list of possibilities is long. Bumps on the face warrant a call to your HIV doc and a decision about whether you need to be seen by him/her and/or a dermatologist. KH



Previous
veins help
Next
Uridine or alternative availability

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement